Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 610612, 8 pages
http://dx.doi.org/10.1155/2014/610612
Research Article

A Novel Self-Adaptive Trust Region Algorithm for Unconstrained Optimization

School of Mathematics and Statistics, Beihua University, Jilin 132013, China

Received 28 August 2013; Revised 18 March 2014; Accepted 19 March 2014; Published 15 April 2014

Academic Editor: Kazutake Komori

Copyright © 2014 Yunlong Lu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunlong Lu, Wenyu Li, Mingyuan Cao, and Yueting Yang, “A Novel Self-Adaptive Trust Region Algorithm for Unconstrained Optimization,” Journal of Applied Mathematics, vol. 2014, Article ID 610612, 8 pages, 2014. https://doi.org/10.1155/2014/610612.